# SDR SWAA2015091043713

- Difficulty date: September 7, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N361SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26572
- Aircraft time: 74,258 hours, 61,972 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Switch
- Part number: 65C367251
- Condition: Faulty
- Location: Autothrottle Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, RAISED GEAR HANDLE ON TAKEOFF & 3 RED LIGHTS REMAINED ON WITH CONTINUOUS HORN, UNTIL FLAPS RETRACTED.  HANDLE UP & 3 RED LIGHTS, GEAR LOWERED NORMALLY WITH 3 GREEN LIGHTS & NO RED.  R & R AUTO THROTTLE SWITCH IAW MM.
